# SDR DALA1019160664

- Difficulty date: March 11, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 63,165 hours, 29,540 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD ENDS RUSTED AT R-4 DOOR LOWER GATE GIRT BAR MECHANISM, AFT PUSH ROD.  R & R ROD ENDS AT R-4 DOOR LWR GATE GIRT BAR MECHANISM AT SAA SAT ON NON ROUTINE 152201.
